Lamictal and Birth Control Pills

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 6/7/2009 5:16 PM (GMT -7)   
My doctor recently put me on birth control pills, well I called my nurse practitioner and he said okay but it may lower the lamictal in  my body. Well, since then, about a month ago, my mood has been worse. Has anyone had any experience with these BCPs? I am thinking about calling my NP for an adjustment. He will do this over the phone so I don't have to go in early. My appointment is not until next month.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/7/2009 5:52 PM (GMT -7)   
The opposite problem is true as well. The Lamictal may decrease the effectiveness of your birth control. Definitely check with the NP.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 6/7/2009 6:10 PM (GMT -7)   
Well, the BCPs are not for birth control but to regulate my cycle. So I wonder if it would interfer with that too? Do you know?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:05 PM (GMT -7)
There are a total of 2,732,355 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
320 Guest(s), 11 Registered Member(s) are currently online.  Details
ewafromwarsaw, 81GyGuy, Shaz032, AnxiousTexan, summer16, Girlie, rocckyd, Uniform Charlie, Fairwind, Ggrlsav, DutchessCountyJim


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer